MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-84
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 patient identifier: complete sample id was (b)(6).All available patient information was included.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false reactive architect total b-hcg and provided the following data for 1 patient (reference: = 5.00 miu/ml is negative, = 25.00 miu/ml is positive, > 5.00 miu/ml and < 25.00 miu/ml are considered grayzone - no interpretation will be reported for these results): on 8 nov sample id (b)(6) result was 967.34 miu/ml (positive) and when repeated on 16 nov the result was <1.2 miu/ml (negative).On 16 nov the sample was tested on another platform and generated a result of <5miu/ml.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The architect i2000sr, serial # (b)(6) inspected and found serum/crystallization/particles in the reaction vessel 1 (rv1) and determined the diverter, load and unload - moulded base (rohs) required cleaning.It was determined the issue was resolved by performing as needed maintenance.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The instrument service history review revealed no additional issues related to false positive results.A review of tracking and trending did not identify a trend for the diverter, load and unload - moulded base (rohs) or architect i2000sr as with regards to the customer reported event.A review of the manufacturing documentation did not identify any non-conformances or potential non-conformances related to the diverter, load and unload - moulded base (rohs).Labeling was reviewed and was found to address the customer reported issue.Based on the available information, no systemic issue or deficiency was identified for the diverter, load and unload - moulded base (rohs) or architect i2000sr, serial # (b)(6).
 
Event or Problem Description

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18222602
Report Number3016438761-2023-00625
Device Sequence Number14880324
Product Code JJE
UDI-Device Identifier00380740107222
UDI-Public00380740107222
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TOT BHCG RGT 500 TE, 07K78-35, 45625UD00; ARC TOT BHCG RGT 500 TE, 07K78-35, 45625UD00
Patient SexUnknown